# SDR USAA050431

- Difficulty date: March 30, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Engine: Cfmint CFM563B2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 39,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - FLOORBEAM, (.5 INCH) CORROSION.  STA 312, BL 0 TO RBL 10.  SPLICED IN NEW T-CAP IAW SRM.  (K)
